# SDR MAS2008F00055

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 26,209 hours, 28,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT 814 HAS 10 DENTS IN OUTER SKIN.  REPAIRED DENTS NR 1 AND NR 4 IAW EOS52133.  FOR MORE INFO SEE CONTINUATION CARD 085396.  CONTINUATION CARD 085396, NR 1 TEN DENTS IN OUTER SKIN FOR RT FWD EMERGENCY EXIT DOOR 814 REQUIRES MAPPING, DIMENSION AND EVALUATION.  (S)
